# SDR DJFA2010020

- Difficulty date: July 19, 2010
- Submitted: July 21, 2010
- Operation: Air carrier
- Aircraft: N910LX
- Make and model: Emb EMB-135BJ
- Aircraft serial: 14500952
- Engine: Allsn AE3007A
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSP OF THE MLG, MX FOUND LEVEL 3 CORROSION ON THE LT MLG TRUNION FITTING.  CORROSION WAS REMOVED BY REWORKING THE UPPER AFT FITTINGS IAW MFG RECOMMENDATION AND APPROVED TECHNICAL DATA.
